# SDR ASAA2014010712338

- Difficulty date: January 7, 2014
- Submitted: January 9, 2014
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 24,399 hours, 7,300 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2193301AC
- Part serial: 0796122
- Condition: Failed
- Location: Cabin Pressure
- Part time: 24,783 hours, 7,350 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 CABIN PRESSURE CONTROLLER WILL NOT POWER UP.  ACFT GROUNDED. REMOVED NR 1 PRESSURE CONTROLLER IAW AMM 21-31-01-000-801, INSTALLED NR 1 PRESSURE CONTROLLER,  NR 1 IAW 21-31-01-400-801, OPS CHECK GOOD IAW ETOPS AMM 21-31-00-700-802.
